# SDR 03FDEA00355

- Difficulty date: March 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Peeling
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD THRUST REVERSER TRANSLATING PANEL UPPER SLIDER TEFLON PEELING UP, AND SLIDER DAMAGED.
